Advanced search
Start date

Geometric and analytic aspects of the theory of nonlinear partial differential equations

Grant number: 14/15795-1
Support Opportunities:Research Grants - Visiting Researcher Grant - Brazil
Duration: January 05, 2015 - January 04, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:Alexandre Nolasco de Carvalho
Grantee:Alexandre Nolasco de Carvalho
Visiting researcher: Eduardo Vasconcelos Oliveira Teixeira
Visiting researcher institution: Universidade Federal do Ceará (UFC). Centro de Ciências, Brazil
Host Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil


This project fosters the visit of Prof. Eduardo Vasconcelos Oliveira Teixeira, from January 05th, 2015 to January, 04th, 2016 at the no Instituto de Ciências Matemáticas e de Computação - ICMC, Universidade de São Paulo em São Carlos, for research collaborations jointly with the Analysis and Partial Differential Equations group of that Institute.The current research project, titled "Analytical and geometrical aspects of the theory of nonlinear Partial Differential Equations" is motivated by fundamental questions in the modern study of Partial Differential Equations and their applications. It is suggested new analytic and geometric tools in the mathematical study of relevant models from different fields, as well as the development of new lines of researches involving free boundary problems, harmonic analysis, geometric measure theory, among others. Several important problems and conjectures involved in the development of of the theory of nonlinear Partial Differential Equations shall be analyzed. It is expected therefore that the synergy created will enrich all fields involved, enhancing the teaching and the research on Mathematical Analysis in the country, benefiting all natural and technological fields that make use of such tools in their studies and models. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
PIMENTEL, EDGARD A.; TEIXEIRA, EDUARDO V.. Sharp Hessian integrability estimates for nonlinear elliptic equations: An asymptotic approach. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 106, n. 4, p. 744-767, . (14/15795-1, 15/13011-6)

Please report errors in scientific publications list using this form.